# SDR 0500086743

- Difficulty date: January 18, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 84,452 hours, 19,609 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: NP103801111
- Condition: Failed
- Location: Cockpit
- Part time: 9,593 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, HEATING ELEMENT ON WINDOW 1L OVERHEATED AND SMOKED.  WINDOW HEAT WAS TURNED OFF AND SMOKE STOPPED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  WINDOW WAS MEL'D AND LATER REPLACED 19JAN05 IN SIN.  OPERATIONAL CHECK GOOD.
